MathSciNet Relay Station
MathSciNet bibliographic data
MR32656 20.0X
Mostow, George Daniel A new proof of E. Cartan's theorem on the topology of semi-simple groups. Bull. Amer. Math. Soc. 55, (1949). 969–980.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement